# SDR SWIA200920811

- Difficulty date: January 8, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 16,513 hours, 14,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6399 - LESS THAN 50 PERCENT OF FLOOR STRIP LIGHTS INOP.  REPLACED NR 2 INVERTER.
